# SDR COMA0260474

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 1,447 hours, 1,486 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5984 LOUD HOWLING NOISE FROM NOSE AREA AFTER T/O.FOUND GROUND SERVICES PANEL LEFT OPEN.  INSPECTED FOR DAMAGE AND SECURED PANEL TO CLOSED POSITION.
